Childhood Diseases

Question
Posted by: Mommy | 2010/09/06

Q.

Discomfort

Dr My 7 month old is itching on her vijay as everytime I change her nappy she tries to reach out and scratch. She was on antibiotics 3 weeks ago. Could this be the result of it. What can I give her? There is no dischard or anything coming out

Expert's Reply

A.

Paediatrician

It is possible that the antibiotic has caused this and your baby may have an early candida infection. Try probiotics only now and see if this helps her. Reuteri infant drops 5 drops daily for 10 days is the recommended dose.If she does not respond apply Nystatin cream to her vagina at least 3 times daily when you change her nappy.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.